MathSciNet Relay Station
MathSciNet bibliographic data
MR1129774 (92i:60162) 60K25 (90B22)
Glynn, Peter W.; Whitt, Ward Departures from many queues in series. Ann. Appl. Probab. 1 (1991), no. 4, 546–572.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement